# SDR 20010206CW008

- Difficulty date: January 11, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331317
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY PN2-1661 FAILED PREMATURELY. NR 2 STATOR CRACKED THROUGH AT 1 RELIEF HOLE, BINDING ON TORQUE TUBE.NOTE: OEM PARTS INSTALLED IN BRAKE ASSEMBLY            AND THE MOST RECENT BRAKE             CONFIGURATION PN 2-1661.
